Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Minimal tori in $ {\bf S}\sp 2\times {\bf S}\sp 1$


Authors: Chun Chung Hsieh and Ai Nung Wang
Journal: Proc. Amer. Math. Soc. 122 (1994), 323-324
MSC: Primary 53C42
MathSciNet review: 1243169
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Choi and Schoen (1985) have shown that for a positively Ricci curved three-fold M, the family of embedded minimal surfaces of a fixed genus is compact. It is of interest to know how much the positivity condition can be relaxed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42

Retrieve articles in all journals with MSC: 53C42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1243169-9
Keywords: Minimal surface, Ricci curvature
Article copyright: © Copyright 1994 American Mathematical Society